Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 18 found articles
 
 
  On the flatness of the transformation surface
 
 
Title: On the flatness of the transformation surface
Author: Kemp, Murray C.
Khang, Chulsoon
Uekawa, Yasuo
Appeared in: Journal of international economics
Paging: Volume 8 (1978) nr. 4 pages 6 p.
Year: 1978
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands